Jaroslav Borovicka, Lars Peter Hansen, and Jose A Scheinkman. Shock elasticities and impulse responses. Mathematics and Financial Economics, 8(4):333–354, 2014.

Jaroslav Borovicka, Lars Peter Hansen, and Jose A Scheinkman. Shock elasticities and impulse responses. Mathematics and Financial Economics, 8(4):333–354, 2014.

0.01

Jaroslav Borovicka, Lars Peter Hansen, and Jose A Scheinkman. Shock elasticities and impulse responses. Mathematics and Financial Economics, 8(4):333–354, 2014.

Quantity:
Add To Cart